SUPPLEMENTARY REGULATIONS

UAE National Race Days 27th – 28th January 2017

Entries Open on Publication Entries Close: 19th January 2017



THE DUBAI AUTODROME MOTOR SPORTS CLUB (DAMC) and Dubai Autodrome, PO Box 57331, Dubai, UAE will organize and promote International/National status race events for cars (under ATC UAE permit number 2017 – 002 (Auto), 2017 – 049 (Auto Intl.) and 2017 – 003 (Bikes) using the Dubai Autodrome) GP Circuit on 27th – 28th January 2017.

The meeting will be held under the present International Sporting Code of the FIA, the relevant Championship Regulations, these Supplementary Regulations and any further written instructions that the organizers may issue for the event.

Direction & length of Circuit: Clockwise – GP Circuit 5.39 kms

Provisional Program and Timings (To be confirmed in Final Instructions)

Friday 27th January 2017

SIGN-ON		
07:00 - 07:45	NGK Racing Series	
07:00 - 08:00	F4 UAE Championship	
07:00 - 08:45	Porsche GT3 Cup Challenge Middle East	
07:00 - 08:43	UAE Sportbike Championship	
07:00 - 07:00	Formula Gulf Academy	
07:00 - 12:00		
PRACTICE/QUALIFYING/RA	Radical Middle East Cup	
08:30 - 08:45		15 mins
	NGK Racing Series Qualifying 1	
08:55 - 09:25	F4 UAE Championship Practice 1	30 mins
09:35 - 10:05	Porsche GT3 Cup Challenge Middle East Practice 1	30 mins
10:15 - 10:30	UAE Sportbike Championship Qualifying 1	15 mins
10:35 - Race 1	NGK Racing Series – Race 1	20 mins
11:15 - 11:45	F4 UAE Championship Practice 2	30 mins
11:55 – 12:25	Porsche GT3 Cup Challenge Middle East Qualifying 1	30 mins
Lunch		
13:00 - 13:15	Formula Gulf Academy Qualifying 1	15 mins
13:20 - Race 2	UAE Sportbike Championship – Race 1	10 Laps
14:00 - 14:15	Radical Middle East Cup Qualifying 1	15 mins
14:25 - 14:45	F4 UAE Championship Qualifying	20 mins
14:50 - Race 3	Porsche GT3 Cup Challenge Middle East – Race 1	14 Laps
15:45 - Race 4	Radical Middle East Cup – Race 1	45 mins
16:45 - Race 5	Formula Gulf Academy – Race 1	12 Laps
17:20 - Race 6	F4 UAE Championship – Race 1	20 mins
Saturday 28 th January 2017		
PRACTICE/QUALIFYING/RACE		
09:00 = 09:15	Formula Gulf Academy Qualifying 2	15 mins
09: 20 - Race 7	F4 UAE Championship – Race 2	20 mins
10:05 – 10:35	Porsche GT3 Cup Challenge Middle East Practice 2	30 mins
10:45 - 11:00	Radical Middle East Cup Qualifying 2	15 mins
11:05 - Race 8	Formula Gulf Academy – Race 2	12 Laps
11:40 - Race 9	F4 UAE Championship – Race 3	20 mins
Lunch	T TOTAL GRAINPIONSTRP TRACE C	20 1111115
13:00 - 13:30	Porsche GT3 Cup Challenge Middle East Qualifying 2	30 mins
13:40 – 13:55	NGK Racing Series Qualifying 2	15 mins
14:00 - Race 10	Radical Middle East Cup – Race 2	45 mins
15:05 - 15:20	UAE Sportbike Championship Qualifying 2	15 mins
15:25 – Race 11	Porsche GT3 Cup Challenge Middle East – Race 2	14 Laps
15.25 - Race 11	Porscrie GTS Cup Challenge Middle East - Race 2	14 Laps

17:00 – Race 13 UAE Sportbike Championship – Race 2 10 L
Please note start times from Race 2 onwards are provisional. Races may start ahead of schedule. Competitors need to be ready at least 15 mins prior to the start of your race.

NGK Racing Series - Race 2

Entries

16:25 - Race 12

All Nat Status entries are considered provisional pending payment of entry fees (AED 2,050 including Testing or AED 1,750 Race Entry fee for Registered UAE Sportbike Championship competitors, UAE Touring Car Championship competitors and competitors in all other classes in the NGK Racing Series; AED 2,400 including Testing or AED 2,000 Race Entry fee for Non-Registered UAE Sportbike Championship and UAE Touring Car Championship Competitors in full; Payment can be made via credit card, in cash in person by coming to the Dubai Autodrome (Sunday - Thursday, 09:00 -17:00hrs) or via cheque. Payment for Porsche GT3 Cup Challenge, F4 UAE Championship, Formula Gulf Academy and Radical Middle East Cup to be paid to the Championship organizers. Event A: Int. Status Porsche GT3 Cup Challenge Middle East

Event B: Nat Status F4 UAE Championship

Event C: Nat Status UAE Sport Bike Championship

Event D: Nat Status NGK Racing Series incl. UAE Touring Car Championship Event E: Nat Status Formula Gulf 1000 Series

Event F: Nat Status Radical Middle East Cup

Eligible Competitors

All competitors in Events A, B, C, D, E & F must be holders of current, valid and relevant Race License from a recognized ASN. All competitors must have passed the appropriate Medical and meet any other requirements applicable to the event, its status and/or championship or race/event in question. In addition the competitors must have permission to compete from their license issuing ASN in accordance with Article 70 of the ISC of the FIA. Licenses, Medical Certificates and permissions will be examined at signing-on.

Entry Definitions

Each entry will qualify the competitor for a listing in the official program of the sponsor/team name. This listing will be a maximum of six words and must contain no offensive or misleading statements. All other national restrictions on certain types of advertising must be respected. Close of Entries:

Entries close at 17:00hrs on Thursday, 19th January 2017.

Late Entries MAYBE considered with a late entry fee of AED 500, subject to the Championship organizers written approval.

No entries whatsoever will be accepted after 17:00hrs, Monday, 23rd January 2017.

Awards

In accordance with the Championship Sporting Regulations.

Regulations

Flag signals will be given in accordance with Appendix H of the present Code

Organizing Committee:

STEWARDS OF THE MEETING:

DA GENERAL MANAGER: Richard Birch RACE DIRECTOR (INTL.): Ellie Seman CLERK OF THE COURSE (F4): Ronan Morgan CLERK OF THE COURSE (NAT): Fraser Martin ASSISTANT CLERK OF THE COURSE: Gordon Mellis SECRETARY OF MEETING: Naomi Mergulhao STEWARDS OF THE MEETING (F4): Phiroze Jhaveri Jeremy Doncaster

Rod Smith

Phiroze Jhaveri (ATCUAE) Michael London (DAMC) Saeed Bin Towq (DAMC) CHIEF TIMEKEEPER: Abdullah Moothedath Craig Thompson

TECHNICAL DELEGATE (F4): CHAMPIONSHIP SCRUTINEER (F4): Mark Robinson Terry Plant CHIEF SCRUTINEER: ASN F4 CHAMPIONSHIP COORDINATOR: Matthew Norman

Acceptance and Refusal of Entries:

In accordance with the Sporting Regulations of the Championships (Article 2.1)

Results and Protests:

Provisional results will be published as soon as possible after each race. Protests should be made in accordance with the Articles 172, 173 and 174 of the present Code. The National Protest fee is AED1,500 with a bond of AED 10,000 and National Appeal Fee is AED 5,000. The International Protest fee is AED 8,000 and Appeal fee is Euro 6,000. All protest fees are to be made in cash only

Start Positions:

The specific format for the events and qualification for races will be set by Championship Regulations or be advised by the organizers in Final Instructions or an official event bulletin/briefing.

Scrutineering Etc:

All vehicles must comply with Vehicle, Formula and tire regulations. In accordance with Article 128 of the Code, all vehicles must have suitable and sufficient protection for the prevention of passage of flame between engine and drivers seat.

All competitors are insured in respect of Third Party Public liability during official testing, practice and racing. They are strongly advised to make their own arrangements with regard to personal accident/injury cover and cover for damage to their vehicles and those of other competitors taking part.

Should the entries of cars in each of the races on this event exceed 30: the organizing committee reserves the right to split the grid into two separate races on the grounds of safety







20 mins





